MAUDE Adverse Event Report: ALN IMPLANTS CHIRURGICAUX ALN OPTIONAL VENA CAVA FILTER

ALN IMPLANTS CHIRURGICAUX ALN OPTIONAL VENA CAVA FILTER
Model Number FF.010995
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, in the interventional radiology department, the placement of an optional vena cava filter by femoral approach in a patient with bilateral pulmonary embolism with deep vein thrombosis of the lower limbs failed.Indeed, several attempts to release the vena cava within the subrenal vena cava were made, resulting in a recoil of the material caudally towards the iliac bifurcation.The critical step was the fixed point-removal using the supplied pusher which failed to release the filter.The unexpanded filter was finally released thanks to the dilator.A radiograph confirmed the poor deployment of the material and its migration in the suprarenal situation.The medical team therefore attempted to recover the material via the superior route (via the jugular approach), but this failed because the angulation of the inferior vena cava above the kidneys did not allow the device to be removed.On (b)(6) 2022, a new attempt to remove the filter was made, the latter being localized retro-hepatically.In view of the two successive failures to remove this filter, it was decided to leave it in place for life.This is an isolated incident.The consequences for the patient are mainly the need for a revocation for a new withdrawal attempt, and a delay in his other treatments.There is also a significant risk of thrombosis in the filter.

Brand Name
ALN OPTIONAL VENA CAVA FILTER
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
ALN IMPLANTS CHIRURGICAUX
589 chemin du niel
bormes les mimosas, 83230
FR  83230
Manufacturer Contact
severine joly
589 chemin du niel
bormes les mimosas, 83230
FR   83230
MDR Report Key14732761
Report Number3007080617-2022-00004
Device Sequence Number11331808
Product Code DTK
UDI-Device Identifier03760017680004
UDI-Public03760017680004
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K163699
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/22/2026
Device Model NumberFF.010995
Device Lot Number010521
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/23/2022
Initial Report FDA Received Date06/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown